To read the full version of this content please select one of the options below:

Convergence of Adomian's Method and Applications to Non‐linear Partial Differential Equations

Théophile Mavoungou (Cheikh Anta Diop University of Dakar, Senegal)
Yves Cherruault (Université Pierre et Marie Curie (Paris VI), Paris, France)

Kybernetes

ISSN: 0368-492X

Article publication date: 1 June 1992

Abstract

The study of the convergence of Adomian's method presents some difficulties when applied to real problems. Proposes a convergence proof of this technique adapted to non‐linear partial differential equations. Solves some real examples numerically.

Keywords

Citation

Mavoungou, T. and Cherruault, Y. (1992), "Convergence of Adomian's Method and Applications to Non‐linear Partial Differential Equations", Kybernetes, Vol. 21 No. 6, pp. 13-25. https://doi.org/10.1108/eb005942

Publisher

:

MCB UP Ltd

Copyright © 1992, MCB UP Limited